MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE¿ CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Codes Improper Flow or Infusion (2954); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The internal mold (silicone) of a microclave¿ clear connector was reportedly twisted, preventing the proper introduction of the medication for the patient.This occurred during non-specific sedative medication treatment of an endoscopy procedure.Unspecified syringe infusion pumps with unspecified extension sets were also in use at the time.The device was not subjected to re-sterilization.There was no delay in therapy or adverse event/harm as result of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.A review of the device history record is pending.

Brand Name
MICROCLAVE¿ CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22348471
Report Number9617594-2025-01370
Device Sequence Number20962262
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)291201(10)14235563
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14235563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE INFUSION PUMPS. MFR UNK.; UNSPECIFIED EXTENSION SET, MFR UNK.; UNSPECIFIED SEDATIVE MEDICATION, MFR UNK.
Patient SexUnknown